Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 4, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Apr 19, 2019, 10:55 AM EDT for Bladen County, Brunswick County, Columbus County, North Carolina. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 10:55 AM EDT (14:55 UTC)
- Expired
- Apr 19, 2019, 11:45 AM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC
The radar
The Wilmington radar (KLTX), 35 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 2.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
690
WUUS52 KILM 191455
SVRILM
NCC017-019-047-191545-
/O.NEW.KILM.SV.W.0004.190419T1455Z-190419T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
1055 AM EDT Fri Apr 19 2019
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southeastern Bladen County in southeastern North Carolina...
Central Brunswick County in southeastern North Carolina...
Central Columbus County in southeastern North Carolina...
* Until 1145 AM EDT.
* At 1054 AM EDT, a severe thunderstorm was located near Longwood, or
near Shallotte, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines.
* Locations impacted include...
Shallotte, Elizabethtown, Sunset Beach, Ocean Isle Beach, Iredell,
Carolina Shores, Calabash, Lake Waccamaw, Northwest, Sandyfield,
Makatoka, Freeland, Hallsboro, Nakina, Redbug, Exum, Bughill,
Longwood, Seaside and Council.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3469 7862 3443 7822 3440 7825 3437 7823
3435 7820 3437 7814 3429 7803 3388 7845
3386 7852 3399 7870
TIME...MOT...LOC 1454Z 220DEG 41KT 3401 7848
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
SCALORA2 follow-up statements
262
WWUS52 KILM 191508
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
1108 AM EDT Fri Apr 19 2019
NCC017-019-047-191545-
/O.CON.KILM.SV.W.0004.000000T0000Z-190419T1545Z/
Bladen NC-Brunswick NC-Columbus NC-
1108 AM EDT Fri Apr 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT
FOR SOUTHEASTERN BLADEN...CENTRAL BRUNSWICK AND NORTHEASTERN COLUMBUS
COUNTIES...
At 1108 AM EDT, a severe thunderstorm was located over Honey Island,
or 11 miles north of Shallotte, moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Shallotte, Elizabethtown, Lake Waccamaw, Northwest, Sandyfield,
Makatoka, Hallsboro, Redbug, Exum, Council, Phoenix, Riegelwood,
Carvers, Lisbon, Honey Island, Lagoon, Elkton, Emerson, Kelly and
Batarora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3469 7862 3443 7822 3440 7825 3437 7823
3435 7820 3437 7814 3429 7803 3393 7840
3424 7862
TIME...MOT...LOC 1508Z 220DEG 41KT 3414 7835
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
SCALORA879
WWUS52 KILM 191536
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
1136 AM EDT Fri Apr 19 2019
NCC017-019-047-191546-
/O.EXP.KILM.SV.W.0004.000000T0000Z-190419T1545Z/
Bladen NC-Brunswick NC-Columbus NC-
1136 AM EDT Fri Apr 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLADEN...CENTRAL
BRUNSWICK AND NORTHEASTERN COLUMBUS COUNTIES WILL EXPIRE AT 1145 AM
EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 3469 7862 3443 7822 3440 7825 3437 7823
3435 7820 3437 7814 3429 7803 3393 7840
3424 7862
TIME...MOT...LOC 1536Z 220DEG 41KT 3438 7811
$$
SCALORAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 9:29 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 19, 9:29 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
929 AM EDT Fri Apr 19 2019
.SYNOPSIS...
A strong cold front will bring a good chance of strong to severe
thunderstorms this afternoon and evening. Improving conditions
are expected over the weekend, along with cooler temps. A
warming trend along with mostly dry weather is expected into
early next week as weak high pressure moves overhead and
offshore from the Carolina Coasts.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 930 AM Friday...Only minimal changes this morning for the
update. Strong winds will continue into the afternoon/evening
ahead of a cold front crossing the area late in the day. Still
anticipate line of strong to severe storms moving across the
area. Latest high resolution guidance has the line reaching
western areas around 4PM and moving off the coast just after
10PM. Damaging wind will be the biggest threat, but tornadoes
will also be possible.
Previous discussion follows:
The upper ridge axis is now well east of the FA resulting with
a moist S to SW flow aloft tapping the Gulf of Mexico moisture
source. In the low levels, SE-S flow will stream Atlantic
moisture across the FA. The combined moisture push PWs to just
shy of 2 inches later this morning the early this evening.
Progged model soundings are not very juicy when it comes to AVBL
instability ie. Best CAPE progged in the 1k to 1.5K range. Once
again, it's high shear and low instability type of SVR event.
Various model soundings indicate the low level jet will pass
across the coastal areas of the Carolinas this aftn and early
evening. Models indicate 50+ kt winds between 900 ft and 1300 ft
during this aftn and evening, peaking between 5pm and 8 pm
today. Well developed showers may have the opportunity to mix
these hier winds aloft to the sfc.
A Moderate Risk for severe tstorms has been posted by SPC for
the majority of the ILM CWA with emphasis on this aftn thru mid-
evening. Wind damaging gusts and possible Tornadoes to highlight
this svr threat with 1 inch or greater hail a secondary issue.
Wind advisory has been raised for all coastal counties,
including Columbus county, due to southerly onshore winds
reaching sustained 25 to 35 mph and local gusts of 40 to 50
mph. The tightened sfc pg and the low level jet passage this
aftn and evening will combine to produce these aforementioned
progged sustained and gust potential.
Have slightly lowered total pcpn for this event to between 1.25
to 1.50 inches. This a result of the line of convection moving
at decent clip eastward and the individual and discrete cells
moving north to northeast at 40 to 50 mph.
Depending on cloudiness, afternoon highs will run around 80
with low to mid 70s at the beaches. If insolation is able to
break thru for a period of time, potential highs could reach the
mid 80s. This would also result in higher instability and a
further increase to the SVR potential given the dynamics and
kinematics of this developing event.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 300 AM Friday...Cold advection on Saturday despite
southwesterly boundary layer flow; an indication of just how far
south this upper low is pushing cold air aloft. Even stronger
than the cold advection will be the dry advection. Forecast
soundings imply plenty of sunshine through a scattered deck of
clouds at 4kft. Good low level mixing will bring a breezy
afternoon. Despite steep low level lapse rates developing off of
the surface the afternoon should see highs shy of 70. Saturday
night will be seasonably cool with lows near 50 at the wind
tapers off. Even deeper mixing on Sunday should push whatever
flat cumulus clouds that develop to 6kft. A lightening gradient
will bring less wind however and the afternoon will be
seasonable as will Sunday night.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 300 AM Friday...1022mb high pressure builds in on Monday while
low amplitude ridge builds to our west; both ingredients for
seasonable temperatures and ample sunshine. Both progress slightly
eastward on Tuesday which should bump both high and low temperatures
as well as bringing a minor increase in humidity. Wednesday through
Thursday bring a gradual flattening of the mid level flow and a slow
moving backdoor cold front. With limited moisture flux ahead of this
feature some of the QPF appearing in some guidance looks suspect. A
few showers/storms may lurk not too far to our north Wednesday
night/Thursday as a shortwave streaks by but at this time the
relatively dry EC looks more appealing. Will cap POPs in the slight
chance range.
&&
.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
As of 12Z...Should be a pretty wild day with strong storms possible
later today. There will be some strong showers this morning, however
the main squall line will occur this afternoon over the western
terminals, with the line moving to the coast by this evening. Severe
weather is expected, with strong winds the main concern. Winds will
gust to near 35 kts outside of the convection, with much stronger
winds possible in storms. Most of the activity will have exited the
coast by 02Z, with westerly winds behind the front.
Extended Outlook...MVFR/IFR conditions during the pre-dawn hrs
of Sat from showers with a cold front pushing across and east of
the Carolina coasts by daybreak Sat. VFR conditions to prevail
thru Tue with MVFR possible from patchy morning fog Mon and Tue
mornings.
&&
.MARINE...
Today through Tonight:
Gale Conditions will begin to develop and/or overspread the area
waters by mid to late this morning. Winds from the SE-SSE early
this morning will veer to a Southerly direction by midday as the
approaching cold front and associated closed upper low dominates
the synoptic picture across the area waters. The tightening sfc
pg between the eastward moving cold front and the strong high
centered well offshore will produce SSE-SSW winds increasing to
25 to 35 kt with gusts up to 40 kt possible, mainly from this
aftn thru mid-evening.
The SE-S wind directions will have a decent fetch to build seas
upon. At this point, wavewatch3 and NWPS indicate local seas to
reach 8 to 12 ft and locally higher across the outer waters off
Cape Fear and Romain respectively. Wind waves will dominate and
as a result short periods will run 7 to 9 seconds.
Saturday through Sunday night:
Though winds will drop below advisory thresholds (even if only
narrowly) Saturday into Saturday night seas will not. Once Gale
Warning is lowered it will be replaced by SCA that will likely
go into early Sunday at which time a more pronounced relaxation
of both wind and waves expected. There will also be a sense of
veering in direction as the circulation associated with exiting
low pressure loses influence over the region.
Monday through Tuesday:
Very light and backing winds Monday as high pressure builds in
from the west. As it shifts slightly off the coast on Tuesday SW
flow will continue. The high may remain close enough to the
coast for winds to drop below 10kt.
&&
.TIDES/COASTAL FLOODING...
Minor coastal flooding for the Lower Cape Fear River from
Wilmington southward will occur around successive evening high
tides this morning, tonight and again Sat night. Minor flooding
will occur within a 2 to 3 hour window centered around each
evening's high tide. Gage readings are progged to reach levels
at or just shy of moderate flood thresholds, which is 6.7 ft
MLLW, for this evening's high tide. For Sat evening's high tide,
water levels are progged to reach around 5.7 ft MLLW.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Wind Advisory until 11 PM EDT this evening for SCZ054>056-058-
059.
Beach Hazards Statement until 9 PM EDT this evening for SCZ054-
056.
NC...Wind Advisory until 11 PM EDT this evening for NCZ099-105>110.
Beach Hazards Statement until 9 PM EDT this evening for NCZ106-
108.
Coastal Flood Advisory until noon EDT today for NCZ107.
High Rip Current Risk until 9 PM EDT this evening for NCZ110.
MARINE...Gale Warning until 2 AM EDT Saturday for AMZ250-252-254-256.
&&
SYNOPSIS...DCH
NEAR TERM...III
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...43Hazardous weather outlook, Apr 19, 9:20 AM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 920 AM EDT Fri Apr 19 2019 NCZ110-201330- Coastal Brunswick- 920 AM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Wind Advisory. For late afternoon into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. For Saturday and possibly Sunday... An elevated Rip current threat for both days. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ106-108-SCZ054-056-201330- Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown- 920 AM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Wind Advisory. For late afternoon into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. For Saturday and possibly Sunday... An elevated Rip current threat for both days. Residual south to north longshore current possible Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. AMZ250-252-254-256-201330- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 920 AM EDT Fri Apr 19 2019 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Small Craft Advisory likely Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ087-096-SCZ017-023-024-032-033-039-201330- Robeson-Bladen-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg- 920 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. For mid afternoon into early this evening...Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ099-105-109-SCZ055-058-059-201330- Columbus-Inland Pender-Inland Brunswick-Inland Georgetown- Central Horry-Northern Horry- 920 AM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. For late this afternoon and into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ107-201330- Inland New Hanover- 920 AM EDT Fri Apr 19 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. For late this afternoon and into this evening... Severe Thunderstorms are likely with the primary emphasis on damaging wind gusts and isolated tornadoes. For this evenings High Tide... Minor coastal flooding possible along the Lower Cape Fear River from Wilmington southward. Flooding will be possible within a 2 to 3 hour window centered around high tide which occurs at 10:52 PM EDT Fri. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. For Sat Evening High Tide... Minor coastal flooding will be possible along the Lower Cape Fear River from Wilmington south. Flooding will occur within a 2 to 3 hour window centered around Sat evening's high tide which occurs at 1140 PM EDT. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Apr 19, 9:53 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wilmington NC
953 AM EDT Fri Apr 19 2019
NCZ087-096-099-105-109-110-SCZ054-058-059-191500-
Robeson NC-Inland Brunswick NC-Columbus NC-Inland Pender NC-
Bladen NC-Coastal Brunswick NC-Northern Horry SC-Coastal Horry SC-
Central Horry SC-
953 AM EDT Fri Apr 19 2019
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PENDER...SOUTHEASTERN
ROBESON...BLADEN...SOUTHWESTERN BRUNSWICK...COLUMBUS AND CENTRAL
HORRY COUNTIES UNTIL 1100 AM EDT...
At 953 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Southeastern Community College to Bethel
to near Myrtle Beach. Movement was northeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Myrtle Beach, North Myrtle Beach, Whiteville, Shallotte,
Elizabethtown, Sunset Beach, Ocean Isle Beach, North Myrtle Beach
Airport, Cherry Grove Inlet, Myrtle Beach Airport, Little River,
Socastee, Red Hill, Little River Entrance, Iredell, Rowan, Carolina
Shores, Tabor City, Loris and Chadbourn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.
&&
LAT...LON 3455 7825 3472 7811 3390 7838 3380 7871
3367 7890 3368 7906 3484 7891 3486 7850
TIME...MOT...LOC 1353Z 209DEG 25KT 3441 7877 3412 7873 3373 7886
IIIThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:06 AM EDT | Wind Advisory | ILM | Brunswick, Columbus, New Hanover, Pender | 15 hr |
| Apr 19, 9:18 AM EDT | Coastal Flood Advisory | ILM | New Hanover | 3 hr |
| Apr 19, 9:53 AM EDT | Special Weather Statement | ILM | Bladen, Columbus | 67 min |
| Apr 19, 10:34 AM EDT | River Flood Warning | ILM | Bladen | 21 days |
| Apr 19, 11:19 AM EDT | Special Marine Warning | ILM | 41 min | |
| Apr 19, 11:27 AM EDT | Special Weather Statement | ILM | Pender | 48 min |
| Apr 19, 11:35 AM EDT | Special Weather Statement | ILM | Brunswick | 40 min |
| Apr 19, 12:13 PM EDT | Special Weather Statement | ILM | Brunswick, Pender | 47 min |
| Apr 19, 1:27 PM EDT | Tornado Warning | ILM | Brunswick, Columbus | 33 min |
| Apr 19, 1:43 PM EDT | Special Weather Statement | ILM | Bladen, Pender | 32 min |
| Apr 19, 2:18 PM EDT | Tornado Warning | ILM | Bladen, Columbus | 27 min |
| Apr 19, 2:42 PM EDT | Tornado Warning | ILM | Bladen | 18 min |
| Apr 19, 3:04 PM EDT | Special Marine Warning | ILM | 56 min | |
| Apr 19, 3:13 PM EDT | Coastal Flood Warning | ILM | New Hanover | 10 hr |
| Apr 19, 3:39 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 51 min |
| Apr 19, 3:41 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 49 min |
| Apr 19, 3:50 PM EDT | Special Marine Warning | ILM | 55 min | |
| Apr 19, 4:13 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Robeson | 47 min |
| Apr 19, 4:27 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 33 min |
| Apr 19, 4:44 PM EDT | Special Marine Warning | ILM | 46 min | |
| Apr 19, 4:57 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus | 33 min |
| Apr 19, 5:25 PM EDT | Special Marine Warning | ILM | 65 min | |
| Apr 19, 5:25 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender | 50 min |
| Apr 19, 6:15 PM EDT | Special Weather Statement | ILM | Pender | 15 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.